In this technical note, we provide sufficient conditions for global asymptotic stability and global L2m gain estimation of linear systems subject to saturations and/or deadzones with structured parametric uncertainties, based on piecewise polynomial Lyapunov functions. By using sum-of-squares relaxations, these conditions are formulated in terms of linear matrix inequalities. Example studies are used to comparatively illustrate the proposed techniques.

Garulli, A., A., M., G., V., & L., Z. (2013). Global stability and finite L2m-gain of saturated uncertain systems via piecewise polynomial Lyapunov functions. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 58(1), 242-246 [10.1109/TAC.2012.2205449].

Global stability and finite L2m-gain of saturated uncertain systems via piecewise polynomial Lyapunov functions

GARULLI, ANDREA;
2013

Abstract

In this technical note, we provide sufficient conditions for global asymptotic stability and global L2m gain estimation of linear systems subject to saturations and/or deadzones with structured parametric uncertainties, based on piecewise polynomial Lyapunov functions. By using sum-of-squares relaxations, these conditions are formulated in terms of linear matrix inequalities. Example studies are used to comparatively illustrate the proposed techniques.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/36139
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo